# SDR CVGA20240628002

- Difficulty date: June 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N929AG
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 6,791 hours, 5,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BRAKES ON TAXI. COMPLETE BRAKE VALVE ON BOTH SIDES. DEPLOYED NITROGEN EMERGENCY BRAKES.
